# SDR SWAA2025102416886

- Difficulty date: September 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 29,703 hours, 14,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL#241AF HAS EXPOSED SURFACE FIBERS.   REMOVED AND REPLACED PASSENGER CABIN FLOOR PANEL# 241AF PER AMM 53-21-00.;[02] C/W INSPECTION.
